# SDR 2024FA0000569

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: General aviation
- Aircraft: N203CM
- Make and model: Boeing 767375
- Aircraft serial: 25121
- Aircraft time: 120,110 hours, 23,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWPAIR - SECTION 41 - DENT - RH FUSELAGE SKIN BETWEEN STA 303 AND 325 AND BETWEEN STR 35R-36R.
